Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Lakshmikantham's comparison for ordinary differential equations


Author: Giovanni Vidossich
Journal: Proc. Amer. Math. Soc. 53 (1975), 412-414
MSC: Primary 34G05
DOI: https://doi.org/10.1090/S0002-9939-1975-0390421-3
MathSciNet review: 0390421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper describes the relation between Lakshmikantham's comparison and other known facts.


References [Enhancements On Off] (What's this?)

  • [1] Ronald Becker and Giovanni Vidossich, Some applications of a simple criterion for the existence of periodic solutions of ordinary differential equations, J. Math. Anal. Appl. 48 (1974), 51–60. MR 0350119, https://doi.org/10.1016/0022-247X(74)90215-7
  • [2] R. Conti and G. Sansone, Equazioni differenziali nonlineari, Edizioni Cremonese, Rome, 1956; English transl., Internat. Ser. of Monographs in Pure and Appl. Math., vol. 67, Macmillan, New York, 1964. MR 19, 547; 31 #1417.
  • [3] G. E. Ladas and V. Lakshmikantham, Differential equations in abstract spaces, Academic Press, New York-London, 1972. Mathematics in Science and Engineering, Vol. 85. MR 0460832
  • [4] V. Lakshmikantham, Notes on a variety of problems of differential systems, Arch. Rational Mech. Anal. 10 (1962), 119–126. MR 0141840, https://doi.org/10.1007/BF00281181
  • [5] V. Lakshmikantham and S. Leela, Differential and integral inequalities, vols. I, II, Academic Press, New York, 1969.
  • [6] G. Vidossich, Existence, comparison and asymptotic behavior of solutions of ordinary differential equations in finite and infinite dimensional Banach spaces, Notas de Matemática, no. 24, Universidade de Brasília, 1972.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G05

Retrieve articles in all journals with MSC: 34G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0390421-3
Keywords: Lakshmikantham comparison, pairing comparison, stability theorem
Article copyright: © Copyright 1975 American Mathematical Society